# SDR UIEA2024072600753

- Difficulty date: July 26, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 97,032 hours, 24,787 cycles
- System (JASC): 3500 · Oxygen System
- Part: Averaging Unit
- Condition: Faulted
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND OXYGEN PRESSURE SHOWS 40 PSI.( R/R AVERAGING UNIT IAW AMM 35-11-06. OPS & LEAK CHECK GOOD. DMI 213524 CLOSED. )
